| Catalog Number |
10011865 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris extension set was occluded the following information was received by the initial reporter with the following verbatim it was reported by customer that pt infusion pump beeping downstream occlusion, upon assessment noticed filter was the issue and clogged.
Additional Manufacturer Narrative
One sample model 10011865 was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was primed with water and an infusion was performed.No occlusion was observed.The customer complaint was unable to be replicated.It is possible that the medication caused the blockage from the filter actively filtering out larger particulates.A device history record review could not be performed on material 10011865 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.